# SDR SWAA2024073104961

- Difficulty date: June 23, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221DF HAS 8 EA BAD/CORRODED POTTED INSERTS. (MARKED)<[01] PASSENGER CABIN FLOOR PANEL 221DF HAD DAMAGED PLIES REPAIRED IAW SRM 53-00-50-2R-1 ALONG WITH DWG:141A5810 ID: 0620.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
